Alert archive / Colorado / Freeze Warnings in 2017
Freeze Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Apr 29, 2017, 3:36 PM MDT for 7 counties in Colorado. It took effect at Apr 29, 2017, 8:00 PM MDT. It was in force for 13 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 3:36 PM MDT (21:36 UTC)
- In effect from
- Apr 29, 2017, 8:00 PM MDT
- Expired
- Apr 30, 2017, 9:00 AM MDT
- In force
- 13 hr
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:39 PM MDT | HEAVY SNOW 10.5 | 2 N Black Forest, CO | LIQUID EQUIVALENT .94. |
| Apr 29, 8:58 PM MDT | SNOW 3 | 6 Ene Black Forest, CO | |
| Apr 29, 9:59 PM MDT | HEAVY SNOW 23 | 1 Sse Beulah, CO | |
| Apr 29, 11:00 PM MDT | SNOW 24.4 | 1 Nne Beulah, CO | 2.13 LIQUID EQUIVALENT. |
| Apr 30, 7:35 AM MDT | SNOW 8.7 | 7 Ese Texas Creek, CO | STORM TOTAL. 3.7 FELL IN PAST 24 HOURS. 0.69 INCHES WATER EQUIVALENT. |
| Apr 30, 7:39 AM MDT | SNOW 9.5 | 5 W Westcliffe, CO | |
| Apr 30, 8:08 AM MDT | SNOW 11 | 2 Nne Monument, CO | |
| Apr 30, 8:19 AM MDT | SNOW 39 | 7 Nw San Isabel, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
687 WWUS75 KPUB 292136 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 336 PM MDT Sat Apr 29 2017 COZ083>086-300545- /O.NEW.KPUB.FZ.W.0001.170430T0200Z-170430T1500Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, and Pueblo 336 PM MDT Sat Apr 29 2017 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT SUNDAY... The National Weather Service in Pueblo has issued a Freeze Warning, which is in effect from 8 PM this evening to 9 AM MDT Sunday. * LOCATION...El Paso, Fremont and Pueblo Counties * TEMPERATURE...Low temperatures will fall into the mid to upper 20s for several hours overnight. * IMPACT...A prolonged period of below freezing temperatures is likely, which may cause damage to cold sensitive plants and outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
4 follow-up statements
462 WWUS75 KPUB 300438 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1038 PM MDT Sat Apr 29 2017 COZ087-088-301500- /O.EXB.KPUB.FZ.W.0001.170430T1200Z-170430T1500Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- INCLUDING Walsenburg and Trinidad 1038 PM MDT Sat Apr 29 2017 ...FREEZE WARNING IN EFFECT FROM 6 AM TO 9 AM MDT SUNDAY... The National Weather Service in Pueblo has issued a Freeze Warning, which is in effect from 6 AM to 9 AM MDT Sunday. * LOCATION...Huerfano and western Las Animas Counties including Walsenburg and Trinidad. * TEMPERATURE...Low temperatures will fall into the mid to upper 20s for several hours early Sunday. * IMPACT...A prolonged period of below freezing temperatures is likely, which may cause damage to cold sensitive plants and outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ083>086-301500- /O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, and Pueblo 1038 PM MDT Sat Apr 29 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SUNDAY... * LOCATION...El Paso, Fremont and Pueblo Counties including Colorado Springs, Canon City and Pueblo. * TEMPERATURE...Low temperatures will fall into the mid to upper 20s for several hours overnight. * IMPACT...A prolonged period of below freezing temperatures is likely, which may cause damage to cold sensitive plants and outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
404 WWUS75 KPUB 300952 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 352 AM MDT Sun Apr 30 2017 COZ087-088-301500- /O.EXT.KPUB.FZ.W.0001.170430T0952Z-170430T1500Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- INCLUDING Walsenburg and Trinidad 352 AM MDT Sun Apr 30 2017 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...Huerfano and western Las Animas Counties including Walsenburg and Trinidad. * TEMPERATURE...lows in the mid to upper 20s this morning. * IMPACT...A prolonged period of below freezing temperatures will cause damage to cold sensitive plants and may cause damage to outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ083>086-301500- /O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, and Pueblo 352 AM MDT Sun Apr 30 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...El Paso, Fremont and Pueblo Counties including Colorado Springs, Canon City and Pueblo. * TEMPERATURE...Lows will be in the upper 20s to lower 30s this morning. * IMPACT...A prolonged period of below freezing temperatures is likely, which may cause damage to cold sensitive plants and outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
174 WWUS75 KPUB 301345 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 745 AM MDT Sun Apr 30 2017 COZ086-301445- /O.CAN.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- INCLUDING Pueblo 745 AM MDT Sun Apr 30 2017 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Pueblo has cancelled the Freeze Warning for Pueblo county. $$ COZ083>085-087-088-301500- /O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Walsenburg, and Trinidad 745 AM MDT Sun Apr 30 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...eastern Fremont, El Paso, Huerfano and western Las Animas Counties including Colorado Springs, Monument, Canon City, Walsenburg and Trinidad. * TEMPERATURE...lows in the mid to upper 20s this morning. * IMPACT...A prolonged period of below freezing temperatures will cause damage to cold sensitive plants and may cause damage to outdoor irrigation systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
856 WWUS75 KPUB 301509 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 909 AM MDT Sun Apr 30 2017 COZ083>085-087-088-301615- /O.EXP.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Walsenburg, and Trinidad 909 AM MDT Sun Apr 30 2017 ...FREEZE WARNING HAS EXPIRED... Temperatures have warmed to above freezing across the area. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Apr 29, 3:35 PM MDT, 1 minute earlier.
Area forecast discussion, Apr 29, 3:35 PM MDT, 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 335 PM MDT Sat Apr 29 2017 .SHORT TERM...(This evening through Sunday) Issued at 315 PM MDT Sat Apr 29 2017 ...Heavy snow continuing over the southeast plains tonight... Upper low slowly lifting E-NE through NM this afternoon, with bands of moderate to heavy snow rotating northward across the ern half of Colorado. Web cam/radar/satellite data suggest heavier snow was coming to an end along the Continental Divide and over most interior valleys, and will let advisories for these areas end with the latest forecast. One last band of slightly heavier snow will rotate toward Colorado Springs through about 22z which may produce another inch or so, but overall, snowfall intensity was waning across both El Paso/Teller counties, and will let the warning for these areas end as well. Farther south and east, radar loop suggests snowfall increasing again over the southeast plains and will keep warning products for the remainder of the ern mountains and plains unchanged into the evening. By late evening, emphasis for heaviest snow will shift to areas along the KS border, where several more inches of snow will likely accumulate by early Sun morning. Winds will increase enough to produce some blowing snow at times on the plains, but given rather wet/sticky nature of snowfall, not sure we'll be able to drive visibility below 1/4 mile long enough for full blown blizzard conditions. Given snow on the ground and potential for lows in the mid 20s, will hoist a freeze warning for El Paso/Fremont/Pueblo counties overnight, but will hold off on any highlights for areas under the winter storm warnings and just mention freezing temps in the WSW. On Sunday, low lifts far enough east to end snow by mid-morning, with only some minor additional accums near the KS border early in the day. North winds will remain brisk across the area behind the departing low, with gusts over 30 kts on the plains into late afternoon. Snow cover will melt quickly with strong late April sun, though enough of a snow pack will remain to hold maxes back somewhat, especially back toward the eastern mountains. .LONG TERM...(Sunday night through Saturday) Issued at 315 PM MDT Sat Apr 29 2017 Ensembles and models in general agreement through the extended period with active weather until mid week, and drier high pressure by late week into the weekend. Sunday night through Monday...the large upper level low is forecast to lift out of eastern Kansas into the Great Lakes with broad northwesterly flow across Colorado. Weak energy moving through the flow will lead to scattered shower activity over the Central Mountains Sunday night into Monday, with more isolated activity spreading east into the Palmer Divide region on Monday. Temperatures will be cold Sunday night with lows falling into the upper 20s to lower 30s. These freezing conditions will need to be monitored, and those with sensitive vegetation should continue to take protective actions. Highs on Monday will depend on remaining snow cover, with snow free areas reaching into the lower 60s, while areas with remaining snow only top out in the 50s. Tuesday through Wednesday...the next upper level storm system is forecast to drop south out of Utah and across Colorado Tuesday afternoon through Wednesday. Expect snow to increase along the Continental Divide by Tuesday afternoon. Over the Plains, a cold front is forecast to arrive by Tuesday evening with strong northerly winds filling in behind the front through the overnight hours. Models in good agreement with a band of moderate to heavy precipitation Tuesday night into Wednesday across the Plains. This system is not quite as cold, with snow levels likely remaining above 6 kft, with rain across most of the Plains. Several inches of snow are possible over the higher elevations as this system moves across the region. This system is quick moving, and should be southeast of the area by Wednesday evening with clearing conditions overnight. Thursday through Saturday...high pressure over the western states will shift east across Colorado. This will allow for warming and dry conditions heading into the weekend. Temperatures are expected to reach back into the 70s by Friday and pushing the lower 80s for the weekend. As the high pressure starts to move into Central Plains on Saturday, flow aloft will transitions southwesterly which may lead to a few showers along the Continental Divide Saturday afternoon. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 315 PM MDT Sat Apr 29 2017 At KALS...Snow chances decreasing through the afternoon, though a few -shsn may drift east of the Sangres into the valley and will keep a vcsh mention into early evening. Then VFR overnight into Sunday. Winds will remain gusty out of the E-NE until after sunset. At KCOS...Snow will gradually diminish through late afternoon, with MVFR conditions until early evening, then VFR overnight and through the day Sunday. N-NE winds will remain strong into Sun, with gusts 25-30 kts through the period. At KPUB...Still a few more hours of MVFR into late afternoon, with strong Nly downslope winds then gradually bringing improving conditions this evening. Expect VFR overnight and Sun, with gusty N winds continuing. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 1 PM MDT Sunday for COZ089-093- 095>099. Winter Storm Warning until 6 AM MDT Sunday for COZ072>075-079- 080-087-088. Winter Storm Warning until 7 PM MDT this evening for COZ078-086. Winter Storm Warning until 9 AM MDT Sunday for COZ094. Freeze Warning from 8 PM this evening to 9 AM MDT Sunday for COZ083>086. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Apr 29, 11:50 AM MDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1150 AM MDT Sat Apr 29 2017 COZ058>089-093>099-301800- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1150 AM MDT Sat Apr 29 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Snow will continue across much of southern Colorado today with the heaviest snowfall continuing to impact the southeast mountains, southern I-25 corridor and southeast plains. Storm totals of 10 to 18 inches will occur across the southern I-25 corridor and southeast mountains with over 2 feet possible for favored northeast facing slopes of the Wet Mountains and Sangre De Cristo mountains. Storm totals on the plains will range from 6 to 10 inches north of highway 50, with 8 to 15 inches south of highway 50. Over the western mountains and interior valleys, snowfall will come to an end this afternoon, with only another inch or two of accumulation, mainly over the mountains. Overnight, heavy snow and strong winds will continue across the southern I-25 corridor and southeast plains. Roads in the high country and across the southern I-25 corridor will remain snowpacked...while roads across the plains will be slushy and snowpacked at times during the heavier snow. North winds will increase to 15 to 30 mph with gusts up to 40 mph across the plains this afternoon through tonight which will cause poor visibilities in blowing snow. Heavy wet snow accumulations combined with the wind may cause tree and power line damage. .DAYS TWO THROUGH SEVEN...Sunday through Friday Snow will persist across the far southeast plains into midday Sunday, along with north winds gusting to 45 mph. The combination of snow and wind will lead to slushy or snow covered roads, with low visibility at times due to blowing snow. Downed tree limbs and power outages may also occur. Colder air following the snow across eastern Colorado will lead to below freezing low temperatures across the majority of southern Colorado both Sunday morning and Monday morning. If you have tender vegetation outside make plans to bring them indoors or protect them. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across all of south central and southeast Colorado today and tonight. 10/31
In the hours before
Local storm report, Apr 29, 1:58 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HEAVY SNOW 2 E PUEBLO 38.30N 104.59W
04/29/2017 M8.0 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Apr 29, 2:04 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 5 WNW PUEBLO WEST 38.34N 104.83W
04/29/2017 M5.0 INCH PUEBLO CO NWS EMPLOYEE
&&
KAMLocal storm report, Apr 29, 2:05 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM SNOW 2 W RYE 37.92N 104.96W
04/29/2017 M20.2 INCH PUEBLO CO NWS EMPLOYEE
SNOWING LIGHTLY...
&&Local storm report, Apr 29, 2:06 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
206 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM SNOW 2 N PUEBLO 38.32N 104.62W
04/29/2017 M8.5 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Apr 29, 2:35 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 2 N PUEBLO 38.32N 104.62W
04/29/2017 M8.5 INCH PUEBLO CO TRAINED SPOTTER
&&
KAMLocal storm report, Apr 29, 2:53 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM SNOW 3 ESE ROCKY FORD 38.04N 103.67W
04/29/2017 M9.0 INCH OTERO CO COCORAHS
&&
KAMNearby
Freeze Warnings in Colorado, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.